EconPapers    
Economics at your fingertips  
 

An exact algorithm for the 0–1 linear knapsack problem with a single continuous variable

Geng Lin, Wenxing Zhu () and Majid Ali ()

Journal of Global Optimization, 2011, vol. 50, issue 4, 657-673

Keywords: Knapsack problem; Mixed integer programming; Branch and bound (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s10898-010-9642-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jglopt:v:50:y:2011:i:4:p:657-673

Ordering information: This journal article can be ordered from
http://www.springer. ... search/journal/10898

DOI: 10.1007/s10898-010-9642-5

Access Statistics for this article

Journal of Global Optimization is currently edited by Sergiy Butenko

More articles in Journal of Global Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-11-14
Handle: RePEc:spr:jglopt:v:50:y:2011:i:4:p:657-673